ISSN: 1813-0410

Author : K. AL-Saltani, Basim

Solution of Delay Fractional Differential Equations by Using Linear Multistep Method

Basim K. AL-Saltani

journal of kerbala university, 2007, Volume 3, Issue 2, Pages 217-222

The objective of this paper to find the solution of delay fractional differential equations as well as, their numerical solution. The modification was mode by introducing the new method which is linear multistep methods, which is solving numerically ordinary differential equations, delay differential equations and delay fractional differential equations. Furthermore this paper presents the statement and proof of the fundamental theorem of convergent and stability of delay fractional differential equations, this had been done with some modification.